# SDR AWXA200201113

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654587574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK 1 INCH SCATTERED SPOTS OF CORROSION WERE FOUND ON FLOORBEAM ADJACENT TO THE R-1 DOOR, BS 311 TO BS 327. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED FLOORBEAM BS 311 TO BS 327; FABRICATED A NEW REPLACEMENT FLOORBEAM PER DWG 65-45875-74; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-15, PG. 14-15.
